MathSciNet Relay Station
MathSciNet bibliographic data
MR1709289 35Q53 (35L70)
Katayama, Soichiro A note on global existence of solutions to nonlinear Klein-Gordon equations in one space dimension. J. Math. Kyoto Univ. 39 (1999), no. 2, 203–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement